MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522LNAP
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was 463 mg/dl at the time of incident.Customer states the reservoir was able to lock in place.Customer states she did not have any alarms but the pump was making noises on the pump.The customer did not provide details regarding symptoms and treatment of high blood glucose.Customer declined to troubleshooting for their high blood glucose levels.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test, rewind, basic occlusion, occlusion, prime and excessive no delivery test.Insulin pump received with cracked reservoir tube lip.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522LNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8183610
Report Number2032227-2018-77566
Device Sequence Number1300298
Product Code OYC
UDI-Device Identifier00613994407702
UDI-Public(01)00613994407702
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522LNAP
Device Catalogue NumberMMT-522LNAP
Device Lot NumberA000114033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 12/17/2018
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date12/20/2018
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient Weight63